Publication
Title
Clutch size and reproductive success in a female polymorphic insect
Author
Abstract
Language
English
Source (journal)
Evolutionary ecology. - London
Publication
London : 2010
ISSN
0269-7653
Volume/pages
24:5(2010), p. 1239-1253
ISI
000281072300020
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 01.06.2010
Last edited 05.02.2018
To cite this reference